Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Countably generated families

Author: R. Daniel Mauldin
Journal: Proc. Amer. Math. Soc. 54 (1976), 291-297
MSC: Primary 04A15
MathSciNet review: 0439639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper discusses some interrelationships between various statements involving sets generated by rectangles, universal spaces, and real-valued measures on the continuum. Borel sets on ordinal spaces are also discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15

Retrieve articles in all journals with MSC: 04A15

Additional Information

PII: S 0002-9939(1976)0439639-2
Keywords: Rectangles, continuum hypothesis, Martin's Axiom, universal space, measurable cardinal, ray of ordinals, Borel sets
Article copyright: © Copyright 1976 American Mathematical Society